MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/5" (13 CM) ADD-ON SET W/CHEMOLOCK¿ ADDITIVE PORT, VENTED CAP; CHE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. ONCOLOGY KIT W/5" (13 CM) ADD-ON SET W/CHEMOLOCK¿ ADDITIVE PORT, VENTED CAP; CHE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL3538
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Codes Chemical Exposure (2570); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved an oncology kit add-on set w/ chemolock additive port, vented cap chemolock spinning spiros where the customer reported that the spiros detached from a primary line during drug administration (taxol).The report also stated that a minimal spill and leak was noticed immediately.There was no report of patient harm as a consequence of this event.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation; however, it has not yet been received.
 
Additional Manufacturer Narrative
Additional information in section b5.D9 - date returned to mfr: 3/12/2026 received one (1) used spiros from the cl3538 oncology kit for inspection.The spin feature mechanism was activated and spinning freely as received.No spline damage or shear tab anomalies were observed.The spiros was functionally tested.The spiros met performance expectations.The reported complaint can be confirmed due to the spiros being returned separated with the spin feature mechanism activated.The probable cause is unknown.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
New information was received stating: the customer also stated that the patient had about 15 minutes left in the taxol infusion and reported the spiros cap disconnected.There were two drops on her pants and some drops on her hands.Patient washed her hands with soap and water.Her skin was intact, no redness or irritation when she left the facility later that day.There were drops on the floor as well.There was a delay in therapy, since the taxol was stopped while the cleanup of the spill could occur.The patient was able to finish the rest of the infusion.The reporter also added that they followed up with her the next day and patient reported no negative symptoms to her hands.They had seen her several times since the incident and no harm was brought to her hands.There was patient involvement and no harm.

Brand Name
ONCOLOGY KIT W/5" (13 CM) ADD-ON SET W/CHEMOLOCK¿ ADDITIVE PORT, VENTED CAP; CHE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24522939
Report Number9617594-2026-00226
Device Sequence Number15883709
Product Code ONB
UDI-Device Identifier00887709071902
UDI-Public(01)00887709071902(17)300501(10)14400207
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL3538
Device Lot Number14400207
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TAXOL, MFR UNK
Patient SexUnknown